# SDR HNAA2019042400118

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 46,058 hours, 42,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  631     33-51  0014870  23APR19  RIC  CLOSE
      EMERGENCY LIGHT IN 12BC PSU INOP
                                          27751    00 NGR
FACT  23APR19  09:56  RIC
            R/R LIGHT LAMP IN PSU OVER SEATS 12BC IAW AMM 33-50-08-000-801-A/400-801-A
            P/N ON LAMP 1317
            P/N OFF LAMP 1317
